# SDR DL738050017

- Difficulty date: January 9, 2005
- Submitted: January 14, 2005
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 15,349 hours, 7,049 cycles
- Engine: Ge CFM567B24
- Engine time: 15,382 hours, 7,060 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 5743
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE BLEED TRIPPED OFF AROUND 20000 FT, COULD NOT RESET.  ENG DUCT PRESS WAS SPLIT L-15 AND R-40 PSI ON CLIMBOUT.  T/S PER FIM.  REPLACED PRECOOLER CTL VLV AND PRSOV PER MM.  REPLACED REDUCER FOR BLEED AIR REG SUPPLY LINE.  ALL LEAK CHECK GOOD.  RAN ENG PER PFHB.  PNEU SYS CKS GOOD.
